put the gel on in the morning for testosterone nothing help even Viagra doctors trying to help my question is does suboxone causes this and what can I do to stop taking the suboxone strips thanks am I the only man with this problem?
I am a female, but my husband who has been on mathadone for the last 8 years definetly notices a marked less sexdrive that has gradually worsened over the last few years. We found out as a result of being on opiate,(pain Killers), for sooo long that it effected his testosterone level and just had his regular Dr. do a regular blood test and they found it. It, his testosterone level or blood cound, was low enough they decided to prescrible Testim Gel and Astro Gel which is testosterone. Now he has been on it for months and feels 100% better. He is 36, and was nervous to tell me it had to do with his sex "drive",and if you don't have that, Viagra isn't gonna put you in the mood. This is now something that was just talked about on Dr, Oz's show and all over the news. Low testosterone in a young or mid age man is called Hypogandism. Believe me, Opiate use and other drug use as well as other things can cause the low testosterone count. I hope I answered what you were looking for.
How much Suboxone do you take? Doses of 16 or more tend to reduce sex drive but lower doses do not. However, SSRI's are notorious for causing this. Which SSRI are you on? Usually if 1 SSRI causes you to lose your sex drive, one of the other ones will let it come back. I really don't know if Testosterone replacement therapy works when taking a SSRI. Do you also smoke tobacco? That also causes ED.
Viagra doesn't bring back sexual desire. All Viagra can do is restore blood flow to the penis which is necessary to get and keep an erection. In a typical case of ED the man doesn't lose his desire for sex, he only loses the ability to get and maintain an erection. Often he can get one, but he can't keep it long enough to have intercourse. And your age also matters here?
We really need a lot more info from you to give better advice.
Hi - I lost most sexual desire until I lowered my Subox to 1 mg. I am also on Bipolar meds (seroquel/trileptal), and I imagine they could have a little bit to do with it, along with the age (now 59). I don't have a partner, but if I did, I sense that it would be pretty easy for me to have that sexual desire come back, even if it wasn't as strong... I'll take whatever I can get! LOL. Good luck! Jillian
Please ask your doctor to check your testosterne levels as Jewlls said. I have a brother who take opiate for chorntic pain, & he had the same pproblem. when he talked with his doctor about it(& he tried Viagra with no results) his testosterone levels were very low. He now takes a pill to increase this or gets a shot can't remember, but it has helped him tremendously. Just my thoughts... Mary
Hi I'm 33 yrs old and I have the same problem.I thought I would never be able to enjoy sex again until I used an injectable solvent solution. It is amazing I'm telling you.It gives you an constant erection for up to about 9 hrs sometimes more! The solution is put into an cartridge then you twist the powder into the solution then using on the reusable cartridge a tiny needle is then injected into the muscle of the penis .I repete (not) into a vein!! Within 2 minutes with the help of massaging the penis.You WILL have a very hard erection that will last all night long.They are very hard to get hold of.I would highly recomend them to anybody with problems getting an erection.With this I garentee you this will be the best message you have ever read.If you would like more details or photos or a video I'd be happy to help you. Every man with this problem should be given one!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What if viagra is taken and not nessarally needed for erectile dysfunction? What could happen to the
Posted 26 Mar 2011 • 3 answers
Posted 1 Aug 2011 • 1 answer
Posted 14 Feb 2015 • 2 answers
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Posted 25 Dec 2015 • 4 answers
Posted 6 days ago • 0 answers